MAUDE Adverse Event Report: INTERVASCULAR SAS CARDIOROOT; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER

INTERVASCULAR SAS CARDIOROOT; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Model Number HEWROOT0028
Medical Device Problem Code Device Damaged Prior to Use (2284)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On date of event, the event date was set on (b)(6) 2021 as it was the day the product damage was communicated to us by the customer.However, the shipment was in transit from (b)(6) 2021, therefore the event may have occurred between these two dates.The involved device was returned to intervascular for examination.The examination is pending.The investigation is still ongoing.A follow up report will be sent upon completion of the investigation.
 
Event or Problem Description
This is a case of a product damaged during transportation.The carrier (dhl) put a box with water (who had leeches inside) in the same transportation of our product.This box broke open and all the liquid came on the cardioroot product.Therefore the product was damaged when it arrived at the end customer.The product has then been returned to the manufacturer.Complaint #(b)(4).
 
Additional Manufacturer Narrative
Block b3: the event date was set on (b)(6) 2021.Indeed, it was confirmed by additional information that the product was first refused by the customer upon receipt on (b)(6) 2021 because it was wet.Then the product was repacked by the carrier and was presented again to the customer on (b)(6) 2021 and the customer issued a complaint.The event may have occurred between (b)(6) 2021 (shipping date) and (b)(6) 2021 (1st receipt date).(10/3236) the returned device was visually inspected by the qa supervisor.Below are the main observations: the product arrived packed in a dhl shipping box.Three small swellings were observed on internal and external sides of the product box.The area of the outer cover of the shell which was in contact with the identified area does not have any streaks/halos or curls on the surface.The conclusion of the inspection is that this could only have occurred when the product was shipped to the final customer because the product was never stored at the final customer premises (problem detected on receipt by them) and it seems unlikely that following a storage problem at our logistical partner, the product has been sent by our logistical partner like this.(4308) the most likely cause of this event is an inappropriate transport of the device: a damage occurred during transport due to a special circumstance of this shipment and the carrier repacked the product.An internal non-conformity report has been initiated in order to take appropriate action.
 
Event or Problem Description
See initial mfr report 1640201-2021-00010.Complaint # (b)(4).

Brand Name
CARDIOROOT
Common Device Name
PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Manufacturer (Section D)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR  13705
MDR Report Key11764682
Report Number1640201-2021-00010
Device Sequence Number16914282
Product Code DSY
UDI-Device Identifier00384401013907
UDI-Public01003844010139071121012817251231
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K103347
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Model NumberHEWROOT0028
Device Catalogue NumberHEWROOT0028
Device Lot Number21A28
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/20/2021
Initial Date Received by Manufacturer 04/08/2021
Supplement Date Received by Manufacturer05/04/2021
Initial Report FDA Received Date05/03/2021
Supplement Report FDA Received Date05/29/2021
Patient Sequence Number1